I have papillary hypertrophy in the eye. I get red eye, mild itching, and irritation. I am taking Olopatadine and KT eye drop and lubricating eye drop for five months. The symptoms are subsided but flare up sometime. It means I am fine until I take medication but symptoms come back if stopped. So there is no improvement in my condition. Any advice?
Unfortunately, allergies are chronic diseases and do not get well permanently. Once you notice mild symptoms, you can start Olopatadine without KT (Ketorolac) and lubricants. They are safe drugs for long-term use. No need to worry. They should eventually decrease with age. Take care.
Was this answer helpful?
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. eye drops is an antiallergic drug. It usually should be used only after the advice of your doctor. If your friend suffers from ocular itching, then it is alright to use it. It will not have any side effects on the cataract surgery, but make sure you di Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.